# SDR CA020611001

- Difficulty date: June 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 6,014 hours
- Engine: Garrtt TPE3318
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 57181061
- Condition: Chafed
- Location: Boost Pump
- Component: Boost Pump, 1C1217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AND COMPLYING WITH AD 2002-09-13 AND CESSNA SERVICE BULLITEN CQB02-1 REV. 1,  FOUND THAT THE BLACK WIRE IN THE HARNESS WAS CHAFED THROUGH AND ARCING TO GROUND ON THE FUEL PUMP SHROUD.  THE OTHER WIRES IN THE HARNESS WERE ALSO CHAFED, BUT NO INDICATION OF ARCING FROM THEM WAS DETECTED.
